

Coldexbio Oral Suspension
Manufacturer
Biotony Healthcare Pvt. Ltd.
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Coldexbio Oral Suspension is a medicine used to treat common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Coldexbio Oral Suspension is a combination of three medicines used to treat common cold symptoms. It can be taken with or without food, and the dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Coldexbio Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Coldexbio Oral Suspension.
Breastfeeding Warning
Coldexbio Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Coldexbio Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Coldexbio Oral Suspension is a combination of three medicines.
Quick Tips
Coldexbio Oral Suspension helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Corcold DS Oral Suspension

Tecold Oral Suspension

Sycold DS Oral Suspension

Coldpic-DS Oral Suspension

Sincorex Oral Suspension

Nosiway Oral Suspension

Snowzy Cold Oral Suspension Pineapple

Colvaxy Oral Suspension

Lizovel Oral Suspension
